MAUDE Adverse Event Report: OSTEOMED, LLC 2.7 X 12MM FULLY THREADED ANGLED LOCKING

OSTEOMED, LLC 2.7 X 12MM FULLY THREADED ANGLED LOCKING
Model Number 338-2712
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the review of the dhr, no abnormalities were found.There are no units of this lot currently in warehouse inventory.There were no failure trends identified for this part.The device was not explanted.However, x-ray photos were provided and confirm the broken plate.There also have been no nonconformances (ncrs) or capas for this part in the past 2 years (aug 2019 - july 2021).This complaint is the only one reported for this part.The data collected for this complaint states the implant has not yet been explanted.This new plate and screw order may be established through the applicable distribution channel.The doctor indicates that he has no signs that the patient has exposed the plate to fatigue.There are adequate user instructions and warnings for potential device failures in the instruction for use and surgical technique guide.The risk of this type of failure mode is adequately addressed in fmea-0909 rev k, and carries a severity level of 3 for nonunion, misaligned fusion, and/or tissue irritation.Based on this investigation, no root cause could be determined.No further actions will be taken at this time.Complaints will continue to be monitored and trended.The device will be evaluated once received and a supplemental report will be submitted.Note: complaint investigation results in this report is applicable to 2.7 x 12mm fully threaded angled locking, part number 338-2712 / lot # 1129482.For the associated screws investigation, results refer to the respective mdr #: mdr # part number description lot # quantity 2027754-2021-00004 336-2710 2.7 mm 10 hole subcondylar plate 1139811 1.2027754-2021-00005 338-2710 2.7 x 10mm fully threaded angled locking 1129481 2.2027754-2021-00007 338-2716 2.7 x 16mm fully threaded angled locking 1128465 1.2027754-2021-00008 338-2718 2.7 x 18mm fully threaded angled locking 1136613 1.
 
Event or Problem Description
On (b)(6) 2021 osteomed was notified that, during a follow up visit due to discomfort on the the left foot of the patient; the x-ray's from (b)(6) 2021 reflects that the plate implanted on (b)(6) 2020 was broken.Per the reporter: "the patient presented discomfort and at the time of the review it was detected that the plate (336-2710) had fractured, the doctor indicates that he has no signs that the patient has exposed the plate to fatigue." the involved part numbers are as follows: part number description lot # quantity 336-2710 2.7 mm 10 hole subcondylar plate 1139811 1.338-2710 2.7 x 10mm fully threaded angled locking 1129481 2.338-2712 2.7 x 12mm fully threaded angled locking 1129482 1.338-2716 2.7 x 16mm fully threaded angled locking 1128465 1.338-2718 2.7 x 18mm fully threaded angled locking 1136613 1.

Brand Name
2.7 X 12MM FULLY THREADED ANGLED LOCKING
Common Device Name
2.7 X 12MM FULLY THREADED ANGLED LOCKING
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
MDR Report Key12285265
Report Number2027754-2021-00006
Device Sequence Number3531716
Product Code HWC
UDI-Device Identifier00845694042567
UDI-Public(01)00845694042567(10)1129482(30)1(11)180824
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K131445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338-2712
Device Catalogue Number338-2712
Device Lot Number1129482
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;